# SDR AUS20010453

- Difficulty date: April 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2432 · Battery/Charger System
- Part: Connector
- Condition: Melted
- Location: Battery/Charger
- Component: Battery/Charger
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY SHUNT GROUND CONNECTION MELTED.
